Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does plan b pill lead to brownish discharge?

I have just ended my period and needed to take the plan b pill the next day. I went and got tested for everything and they gave me the most common std medications a shot and 4 pills I'm now experienceing pink brownish discharge with an odor what is it?
Thu, 2 Aug 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

Plan-B doesn’t cause any brown vaginal discharge. You might experience withdrawal bleeding which appears as brownish in color. Nothing to worry and it is quite normal.

Wishing you good health.

Thanks.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had a sex on the last day of my period and I took the plan b pill about 30 hours later just out of paranoia. Now about 5 days later I started...